MAUDE Adverse Event Report: AMYLIOR INC. ALLTRACK R3; WHEELCHAIR, POWERED

AMYLIOR INC. ALLTRACK R3; WHEELCHAIR, POWERED
Model Number ATR3-3S-MP
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The end user hit something or the right motor just stopped working, the chair pulled to the right (just the left hand side motor working) and fell off of the curb ejecting the user out of the chair.No injuries, no hospitalisation.Only damage after inspection was a bent r/h fork.

Brand Name
ALLTRACK R3
Common Device Name
WHEELCHAIR, POWERED
Manufacturer (Section D)
AMYLIOR INC.
3190 rue f.-x.-tessier
vaudreuil-dorion, quebec J7V 5 V5
CA  J7V 5V5
Manufacturer (Section G)
AMYLIOR INC.
3190 f.x. tessier
vaudreuil-dorion, quebec J7V 5 V5
CA   J7V 5V5
Manufacturer Contact
eric dugas
3190 f.x. tessier
vaudreuil-dorion, quebec J7V 5-V5
CA   J7V 5V5
MDR Report Key24055140
Report Number9615410-2025-00001
Device Sequence Number9465786
Product Code ITI
UDI-Device Identifier00827482201714
UDI-Public00827482201714
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K092225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberATR3-3S-MP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/20/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale